Couldn't find what you looking for?

TRY OUR SEARCH!

im having periods every 2 weeks which r heavey having beening off the depo for 11months been like this for 4 months was normal before and im trying for a baby any advice please.

Loading...

Hey there, I had my 1st and last depo injection on the 8th June 07 and technically it wears off 12 weeks later. I started bleeding on the 6th August and its now the 6th November 07 and im still bleeding!!! Dont know whats going on. People on depo or have come off depo dont usually gets periods but mine wont stop!!!! Im trying for a baby and this injection sucks!!! Not being in control of my body is driving me to dimentia!!!
Reply

Loading...

Hey there I am nearly 18 years old I was on depo for 1 year after my last shot was due which I did not go for my periods returned after 3 months. I am like you I am having periods every 2 weeks. Me and my boyfriend want a baby. My doctor told me that I should know when they are proper periods and when they are not (am not sure tho) any advice?
He also said when I know which are proper periods then to work out how long my cycle is then I should be able to time intercourse with ovulaton.
I Would NOT recommend depo to anyone it has messed up my body, wish I had never gone on it, should have just stuck with the pill.
Reply

Loading...

I couldn't agree more! My husband and I would like to get pregnant soon. I got off Depo after just under 2 1/2 years. I finally got my period 6 months after my last injection. I have gone through all kinds of horrible hormone changes and now have a period every two weeks. At first I didn't think much of it until I started to track my ovulaions and AFs. Now I realize I have one every two weeks. I'm exhausted and wish I'd never been on this shot! I kept having all these signs of early pregnancy, but every test I took was neg. My husband thought I was crazy because I keep thinking I'm implantation bleeding when the lighter period starts again two weeks later. If anyone has a suggestion that is natural please let me know. I'm taking everything to get this out of my body and doing cleanses too. I was told there is an all natural supplement with hormones to help regulate the body, it's at Whole Foods and is around $45. Now that we've had a couple of times thinking we were pregnant, we would like to be. Good luck everyone and tell everyone not to get the depo shot!!!!
Reply

Loading...

Hi iv been trying to find people in a similar situation to me as i was worried sick this has made me worry alot less, I had my first depot injection in march... and about 4 months after i got a period and i was bleeding on and off for the next 3 weeks or so and then since then its been constant, it does go lighter and like a dark brown colour but then changes back to normal its like i have a normal period every other week and inbetween its dark brown spotting, but its been about 6/8 weeks straight now and its really getting me down. Did anyone else have a poblem like this? i was also breastfeeding my daughter until july so it started, when i stopped feeding (you dont have a period when your feeding) and when the depot i dont know... ran out?!?! :'(
Reply

Loading...

Thank you guys for your imput. I have been searching all over for anyone in the same boat as me. It's been about 2 1/2-3 years since my last depo injection and my periods still aren't back to normal. When i was on the depo i never had a period and it wasn't unil about 4 months after my last injection that i had any sort of bleeding. After that it was normal for awhile, then completly stopped for about 6 months. Last summer, it started up again, i was spotting every two weeks, very very light just enough to see brownish red blood on the toliet paper when i wiped. That went on for a couple months then my cycle stopped all together agin for like 8 months and now i have been spotting again like before for the last 2 months, every two weeks, give or take a day or two. My boyfriend and I are tying to have a baby and i have no earthy idea how to track or even if i am ovulating at all. I saw my gyno for a pap last year and everything checked out ok. I am slightly over weight, so before i chalked it up to hormones and weight gain/loss, but now this is getting so frusterating. I am now watching what i eat and taking prenatal vitimins. I dont know what to do, im scared that ill be infertal at 22. I wish I never started I had the depo shot! Any advice or answers would be great! :-)
Reply

Loading...

i am so worried i got off the depo in early 2010 in October or November 2010 i started having them at first i thought it was going to be a normal cycle (once a month) well instead it lasted 2 days and 2 weeks later lasted a little longer and it was lighter well in December of 2010 my period was heavy lasted about 7 days and i believe that was a week before Xmas, well its Jan. 8th 2011 and am on it again, this time with cramps a headache, i am really worried and scared please if you can.. i need advice
Reply

Loading...

hi, my last injection was due september 10 i didnt go to get it as we where going to try for a baby. i got my period back in january 11 but since then i have been getting it every 2 weeks! i am reallly confused about if im even ovulating and is the bleeding in the middle of the month is that ovulation bleeding or is there a problem? any advice i would be grateful
Reply

Loading...

hi, i have also been having periods every two weeks. i stopped taking the depo back in march and since then i have been having them every two weeks when i fisrt stopped the depo it was lite bleeding and would last one to two days then as the weeks progressed i started having regular periods but two weeks apart. from my studies at seems as though it is a common effect from taking the depo and in time will become a regular cycle. from what i know its just working its way up to a regular period becuase after all we did stop the flow for how ever long we where on it.
Reply

Loading...

I got depo shot on march, I was told that I wld bleed a little than I wld stop buti bled for two a half months strieght than it stoped.now I'm off the depo shot I'm bleeding alittle bet
Reply

Loading...

I'm 18 and I was on the depo for 2 years before I stopped. I never had a period when I was on it. I thought it was FANTASTIC. However, my last depo shot that I got was on March of this year. At first I was expecting heavy bleeding. Now, for the past few months I have been having heavy periods every other week and occasional spotting in between. I have sore nipples and breasts all the time. I have taken a pregnancy test at least 4 times already and they all came out negative. Its driving me and my boyfriend crazy, not to mention making a hole in my pocket from having to continuously buy pads and tampons. 

Reply

Loading...

Hey, i was on the depo for 1 year, i then came off and went on the pill with in a month my periods returned, i came off the pill 3 months into it because of side effects, my periods returned to normal and i started trying for a baby, but now my periods are every other week, so i have no time to ovulate or be fertile, any advice? :(
Reply

Loading...

I got off my Depo shot four days ago and started NY period!! My boyfriend and I are trying for a baby. How will it take to get pregnant??!
Reply

Loading...

Omg this is crazy!!! I thought i was going nuts, so glad im not the only one... so i been on depo for a yr now, was do for a shot in oct 2012.. i missed it, soon after got my period right away! Two weeks later, went in too get my shot.. its now nov 2012 and im still bleeding... called the doc, he said it could be do too the fact i got my shot late... idk still, he said to take four Advil every few hrs, should slow my bleeding.. if not i have too have an ultrasound exam done... jus a frustrating frustrating situation!!!
Reply

Loading...

Omg I'm having the same thing. I was only on it for 1 shot then I got off. And it was only 1 shot for three months. So in return I have had a period for 3 months half brown half regular. I hate this. The depo People should be sewed this is not cool. before I got this c**p I had a period for 3 days every month once a month. Not 3 CONSTANTLY!
Reply

Loading...